# SDR 2011FA0000339

- Difficulty date: April 11, 2011
- Submitted: June 3, 2011
- Operation: General aviation
- Engine: Pwa PT6A135
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Leaking
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOZZEL TIP LEAKING BETWEEN ADAPTOR AND NOZZLE TIP AT GASKET, LEAKAGE CAUSED FAILURE OF NR 2 BEARING COVER, VANE RING, LED, ALSO CAUSED NR 2 BEARING COVER MOUNTING FLANGE TO MELT.  CT DISK FIN TREES CRACKED, CAUSE BLADES TO WALK.  SUSPECT NOZZLE LEAKAGE TEST WASN`T PERFORMED PROPERLY AT LAST NOZZLE CHANGE.  NOTE) NR 2 ENGINE ALSO HAD NOZZLE TIP LEAKAGE.
